# SDR FDEA201407201876

- Difficulty date: July 20, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: ARC230524
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXSITING REPAIR FOUND AT RIGHT WING INBOARD FLAP OUTBOARD WEB AT APPROXIMATELY XIFH 133.9.  EXISTING REPAIR EVALUATED AND FOUND DAMAGED.  REPAIR REMOVED AND REPLACED AS PER DRAWING NR ARC2305 REVISION C AND SRM 51-35-01 REVISION 56.  EO 1-5100-7-5001 B4 PART 1 TITLE: "STRUCTURE- REPAIR CATALOG - MD11- REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122
